# SDR SWIA971577

- Difficulty date: October 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N227SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120304
- Engine: Pwa PW118B
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 2060500005
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR WOULD NOT RETRACT ON RETRACTION SEQUENCE AND RED NOSE GEAR LIGHTS WITH FLUTTER FROM NOSE GEAR.  EXTENDED GEAR AND ALL LIGHTS GOOD.  RETRACTED AGAIN SAME.  NOSE GEAR RETRACTED 1 1/2 MINUTES AFTER SELECTIONS.  RETURNED TO FAT.  REMOVED AND REPLACED NLG MAIN ACTUATOR.  OPS CHECKS GOOD.
